The prescription painkillers- well they are dangerous!!!
Chemicals taken from the sac of the opium seeds, opiates are harmful addictive substance. Sometimes medicines like oxycodone, vicodine, hydrocodone, fentanyl are often found in our medicine box. The misuse of these medicines can give you similar effects of the opium that is being taken for addiction.
External symptoms of the opium addiction
It has an adverse effect on our brain and body. In this article, it has been described how the excessive use of the opium can get your body and brain in a state of intoxication. First let have a look at the external symptoms that is show when anyone gets addiction of opium:
- Relief from any pain
- Sedative behavior.
- Respiratory depression
- Feeling of pleasure
These are all due to the impact that opium does on the brain and the body.
How the body gets affected?
Now this article, we have given a detailed description of the effects on the body.
Opiate has a huge impact in the brain and firstly it causes the sedation. Lighthouse treatment center tell that it directly cause daytime sedation and keeps you drowsiness always. Even they can even lead to depression once taken for longer time. Consumption for more than six months can take the patient to the depressive mode.
- Respiratory system
It causes the blood vessels to collapse. Collapse of blood vessels means shortage of breathing. Sometimes overdosing can cause death of the person. Even organ injury can be caused once you get the respiratory depression.
- Digestive system
The first thing that is seen is constipation, as opium can reduce the process of digestion. Even sometimes they can cause nausea and vomiting too.
- Nervous system
Limited usage can help in getting relief from pain. But overdosing can help you get the pains back. These are being termed as the hyperalgesia. It increases the sensitivity of the pain. Overdosing can help in getting loss of control of the coordination and physical movements too.
- Immune system
It is basically being weakened and so the person gets more open to infections and other diseases. Basically they suppress the immune system increasing the susceptibility of infections.
Obviously the liver gets damaged due to the toxins present in it. Additionally the alcohol consumption along with the opium makes the situation worsen.
Injecting opium can cause infection in heart and it is basically due to the contamination.
- Besides, using shared injections can also cause the HIV or any other contamination like Hepatitis C, tuberculosis, lung infection and many more.
Well, basically it completely destroys a body and slowly led to the death. Hence they are ultimately dangerous.
So if any of your known is struggling with the opium addiction, take immediate steps. May be you can stop further damages and let the person live longer. Let join hands and get these addictions overcome and help others. Sometime it is care and love that can save the life of a person.